# SDR ALGAR8261195599

- Difficulty date: August 26, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N272AL
- Make and model: Bell 206L-4
- Aircraft serial: 52288
- Aircraft time: 8,426 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: 203323021
- Part serial: 95599
- Condition: Corroded
- Location: Zone 700
- Part time: 2,251 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS TUBE HAS PITTING CORROSION BEYOND LIMITS.
